Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 71, NWS Shreveport, LA

August 13, 2017Franklin County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this river flood warning at Aug 13, 2017, 11:05 AM CDT for Franklin County, Morris County, Titus County, Texas. It took effect at Aug 13, 2017, 9:05 PM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Aug 13, 2017, 11:05 AM CDT (16:05 UTC)
In effect from
Aug 13, 2017, 9:05 PM CDT
Expired
Aug 20, 2017, 8:42 AM CDT
In force
6 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 139 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Oak Creek near Talco (WOCT2). The gauge peaked at 19.34 ft at Aug 15, 2017, 7:00 AM CDT.

actionminormoderate510152008/1308/1408/1508/1608/1708/1808/1908/2008/21
Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

218 
WGUS44 KSHV 131605
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
1105 AM CDT Sun Aug 13 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-141605-
/O.NEW.KSHV.FL.W.0071.170814T0205Z-170818T0500Z/
/WOCT2.1.ER.170814T0205Z.170815T0600Z.170817T1100Z.NO/
1105 AM CDT Sun Aug 13 2017

The National Weather Service in Shreveport has issued a 

* FLOOD WARNING FOR 
  the White Oak Creek Near Talco.
* from this evening to late Thursday night...or until the warning is 
  cancelled.
* AT 10:15 AM Sunday The stage was 2.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 16.0 feet. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 18.5 feet by Tuesday morning. The river will fall below 
  flood stage by Thursday morning.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
10 follow-up statements
946 
WGUS84 KSHV 131607
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1107 AM CDT Sun Aug 13 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-141607-
/O.CON.KSHV.FL.W.0071.170814T0205Z-170818T0500Z/
/WOCT2.1.ER.170814T0205Z.170815T0600Z.170817T1100Z.NO/
1107 AM CDT Sun Aug 13 2017

The flood warning continues for
  the White Oak Creek Near Talco.
* from this evening to late Thursday night...or until the warning is 
  cancelled.
* At 10:15 AM Sunday The stage was 2.7 feet. 
* Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 18.5 feet BY Tuesday morning. The river will fall below 
  flood stage by Thursday morning.
* Impact...at 19.0 feet...Expect considerable lowland flooding with 
  some secondary roadways inundated. Ranchers that have cattle and 
  equipment near the creek should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$
603 
WGUS84 KSHV 140108
FLSSHV


Flood Statement
National Weather Service Shreveport LA
808 PM CDT Sun Aug 13 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-150108-
/O.EXT.KSHV.FL.W.0071.170814T0507Z-170818T0500Z/
/WOCT2.1.ER.170814T0507Z.170815T0600Z.170817T1100Z.NO/
808 PM CDT Sun Aug 13 2017

The flood warning continues for
  the White Oak Creek Near Talco.
* from late tonight to late Thursday night...or until the warning is 
  cancelled.
* At  7:15 PM Sunday The stage was 9.3 feet. 
* Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 18.5 feet BY early Tuesday morning. The 
  river will fall below flood stage by Thursday morning.
* Impact...at 19.0 feet...Expect considerable lowland flooding with 
  some secondary roadways inundated. Ranchers that have cattle and 
  equipment near the creek should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

25
921 
WGUS84 KSHV 141501
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1001 AM CDT Mon Aug 14 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-151501-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170818T2100Z/
/WOCT2.1.ER.170815T0900Z.170816T1200Z.170818T0300Z.NO/
1001 AM CDT Mon Aug 14 2017

...The flood warning extended until Friday afternoon...The flood 
warning continues for
  the White Oak Creek Near Talco, Texas.
* until Friday afternoon...or until the warning is cancelled.
* At 915 AM Monday the stage was 14.1 feet. 
* Minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 17.0 feet by Wednesday early afternoon. The river will
  fall below flood stage by Thursday before midnight.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

VIII.
459 
WGUS44 KSHV 150123
FLWSHV


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Shreveport LA
823 PM CDT Mon Aug 14 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-160123-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170819T1614Z/
/WOCT2.2.ER.170814T2249Z.170816T0000Z.170818T2214Z.NO/
823 PM CDT Mon Aug 14 2017

...forecast flooding increased from Minor to Moderate severity...
The flood warning continues for 
  the White Oak Creek Near Talco.
* until Saturday morning...or until the warning is cancelled.
* AT  7:15 PM Monday The stage was 17.2 feet. 
* Minor flooding is occurring AND Moderate flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue rising to near 19.5 feet by 
  early Wednesday morning. The river will fall below flood stage 
  Friday afternoon.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

25
366 
WGUS84 KSHV 151522
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1022 AM CDT Tue Aug 15 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-161522-
/O.EXT.KSHV.FL.W.0069.000000T0000Z-170817T1513Z/
/TLCT2.1.ER.170814T0351Z.170815T0930Z.170816T2113Z.NO/
1022 AM CDT Tue Aug 15 2017

The flood warning continues for
  the Sulphur River Below Talco, Texas.
* until Thursday morning...or until the warning is cancelled.
* At 945 AM Tuesday The stage was 25.0 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.  Also the Sulphur River crested at 25.1 feet
  during the wee hours of this Tuesday morning.
* Impact...at 25.0 feet...Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC159-343-449-161522-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170820T0900Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170819T1500Z.NO/
1022 AM CDT Tue Aug 15 2017

...The flood warning extended until late Saturday night...The flood 
warning continues for
  the White Oak Creek Near Talco, Texas.
* until late Saturday night...or until the warning is cancelled.
* At 915 AM Tuesday The stage was 19.3 feet. 
* Moderate flooding is occurring and moderate flooding is forecast.
* Flood stage is 16 feet.
* Forecast...White Oak Creek will crest during much of this Tuesday
  near 19.3 feet.  The creek will then begin receding during 
  Wednesday and recede to below flood stage during Saturday morning.
* Impact...at 19.0 feet...Expect considerable lowland flooding with 
  some secondary roadways inundated. Ranchers that have cattle and 
  equipment near the creek should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

VIII.
766 
WGUS84 KSHV 161557
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1057 AM CDT Wed Aug 16 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-171557-
/O.EXT.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/
1057 AM CDT Wed Aug 16 2017

...The flood warning extended until further notice...The flood 
warning continues for
  the Sulphur River Below Talco, Texas.
* until further notice...or until the warning is cancelled.
* At 1045 AM Wednesday the stage was 23.7 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue to fall to a stage of 23.4 feet 
  by Thursday morning.  Also the Sulphur River crested at 25.1 feet
  during Tuesday morning.
* Impact...at 25.0 feet...Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC159-343-449-171557-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170819T1000Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170818T1600Z.NO/
1057 AM CDT Wed Aug 16 2017

The flood warning continues for
  the White Oak Creek Near Talco, Texas.
* until late Friday night...or until the warning is cancelled.
* At 1015 AM Wednesday the stage was 18.5 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The creek will continue to fall to below flood stage by 
  late Friday morning.  Also White Oak Creek crested at 19.3 feet
  during Tuesday morning.
* Impact...at 19.0 feet...Expect considerable lowland flooding with 
  some secondary roadways inundated. Ranchers that have cattle and 
  equipment near the creek should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

VIII.
356 
WGUS84 KSHV 171506
FLSSHV


Flood Statement
National Weather Service Shreveport LA
1006 AM CDT Thu Aug 17 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-181506-
/O.CON.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/
1006 AM CDT Thu Aug 17 2017

The flood warning continues for
  the Sulphur River Below Talco, Texas.
* until further notice...or until the warning is cancelled.
* At 945 AM Thursday the stage was 23.1 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will remain near 23.1 feet through Friday
  morning.
* Impact...at 25.0 feet...Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC159-343-449-181506-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170820T0430Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170819T1030Z.NO/
1006 AM CDT Thu Aug 17 2017

...The flood warning extended until Saturday evening...The flood 
warning continues for
  the White Oak Creek Near Talco, Texas.
* until Saturday evening...or until the warning is cancelled.
* At 915 AM Thursday The stage was 17.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The creek will continue to fall to below flood stage by 
  Saturday morning.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

VIII.
808 
WGUS84 KSHV 181449
FLSSHV


Flood Statement
National Weather Service Shreveport LA
949 AM CDT Fri Aug 18 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-387-449-191449-
/O.CON.KSHV.FL.W.0069.000000T0000Z-000000T0000Z/
/TLCT2.1.ER.170814T0351Z.170815T0930Z.000000T0000Z.NO/
949 AM CDT Fri Aug 18 2017

The flood warning continues for
  the Sulphur River Below Talco, Texas.
* until further notice...or until the warning is cancelled.
* At 845 AM Friday The stage was 23.2 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 20 feet. 
* Forecast...The river will continue rising to near 23.8 feet by this
  Friday evening.
* Impact...at 25.0 feet...Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.

&&

LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478

$$

TXC159-343-449-191449-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170821T0900Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170820T1500Z.NO/
949 AM CDT Fri Aug 18 2017

...The flood warning extended until late Sunday night...The flood 
warning continues for
  the White Oak Creek Near Talco, Texas.
* until late Sunday night...or until the warning is cancelled.
* At 915 AM Friday The stage was 17.3 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday morning.
* Impact...at 18.0 feet...Minor lowland flooding.  Move livestock and 
  equipment to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

VIII.
558 
WGUS84 KSHV 191444
FLSSHV


Flood Statement
National Weather Service Shreveport LA
944 AM CDT Sat Aug 19 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-201444-
/O.EXT.KSHV.FL.W.0071.000000T0000Z-170821T1800Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170821T0000Z.NO/
944 AM CDT Sat Aug 19 2017

...The flood warning extended until Monday afternoon...The flood 
warning continues for
  the White Oak Creek Near Talco.
* until Monday afternoon...or until the warning is cancelled.
* At  9:15 AM Saturday The stage was 16.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...at 16.0 feet...Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

25
647 
WGUS84 KSHV 201342
FLSSHV


Flood Statement
National Weather Service Shreveport LA
842 AM CDT Sun Aug 20 2017

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Do not drive vehicles through flooded waterways.  Use caution when 
walking near flooded riverbanks.  Do not try to wade or swim in 
flooded rivers and bayous.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv

&&

TXC159-343-449-201412-
/O.CAN.KSHV.FL.W.0071.000000T0000Z-170821T1800Z/
/WOCT2.2.ER.170814T2249Z.170815T1330Z.170820T1300Z.NO/
842 AM CDT Sun Aug 20 2017

The flood warning is cancelled for
  the White Oak Creek Near Talco.
* At  8:15 AM Sunday The stage was 16.0 feet. 
* Fell below flood stage at  8:00 AM Sunday.
* Flood stage is 16.0 feet. 
* Forecast...The river will continue to fall to 15.2 feet by tomorrow
  morning.
* Impact...at 16.0 feet...Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.

&&

LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 13, 10:26 AM CDT, 39 minutes earlier.

Area forecast discussion, Aug 13, 10:26 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1026 AM CDT Sun Aug 13 2017

.DISCUSSION...
Heavy precipitation has moved out of much of the watch area.
Therefore, the flash flood watch has been cancelled. Precipitation
to gradually shift east today and possibly increase in intensity
later this afternoon as weak ripples in upper-level flow move
across the ArkLaTex. Latest hires model outputs suggest scattered
to numerous convection mainly along I-20 and points southward
this afternoon. Rain rates may be locally heavy at times, but
eastward movement of convection should be sufficient to mitigate
any widespread flood concerns.

Otherwise, considering the dynamic pattern across the region,
current forecast is in good shape. Made a few adjustments to
align with latest trends.

/05/

&&

.PREV DISCUSSION... /issued 742 AM CDT Sun Aug 13 2017/

AVIATION...
For the 13/12Z TAF period, a mix of flight categories this period
as VFR conditions have held overnight at most sites except where
convection has been ongoing at TXK. Patchy fog has also developed
at a few sites with 5 SM vsby, but expect further reduction where
heavy rainfall occurs with expanding showers and thunderstorms as
the day progresses. Cigs will also fluctuate during these periods
of heavier convection, becoming intermittently MVFR and possibly
IFR at times. Stronger storms will also have the potential for
frequent lightning and gusty winds. Otherwise, winds will trend
more S/SE with speeds generally 5-10 kts during the daytime hours
and then dropping off slightly after 14/00Z. Convection may linger
through the evening and overnight period, but have only included
VCTS for now after 14/03Z.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  76  93  78 /  60  60  30  10
MLU  86  75  89  75 /  60  60  40  20
DEQ  80  72  87  74 /  50  40  60  30
TXK  81  74  90  76 /  60  60  50  20
ELD  79  73  87  75 /  70  60  50  20
TYR  87  76  94  78 /  50  50  20  10
GGG  86  76  94  78 /  50  50  20  10
LFK  92  77  95  77 /  30  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05/19
Hazardous weather outlook, Aug 13, 6:55 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
655 AM CDT Sun Aug 13 2017

ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-
131700-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-
Upshur-Marion-
655 AM CDT Sun Aug 13 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

Showers and thunderstorms, some of which will contain locally
heavy rainfall, will continue this morning across much of
Northeast Texas, Southeast Oklahoma, and Southwest Arkansas, near
and north of a stationary front and upper level disturbance
approaching from the west. Additional rainfall amounts of one to
three inches, with isolated higher amounts in excess of four
inches are possible through this afternoon across the area, where
a Flash Flood Watch remains in effect until 7 pm. As the grounds
are saturated, this additional heavy rainfall will runoff, and
could result in flash flooding. In addition, locally gusty winds
will be possible in the stronger storms, which may uproot trees
given the saturated soils. The threat for heavy rainfall and
flooding will diminish this afternoon as the showers and
thunderstorms become more scattered, but an isolated threat for
flash flooding will continue tonight as additional scattered
showers and thunderstorms redevelop near and north of the
stationary front over Northeast Texas and Southwest Arkansas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The weak frontal boundary will begin to slowly lift back north
into Southeast Oklahoma and Southwest Arkansas Monday, but still
focus scattered shower and thunderstorm development Monday in
advance of another upper level disturbance that will move into
Eastern Oklahoma and Western Arkansas. Brief heavy rainfall and
locally gusty winds will be possible over these areas Monday, with
minor flooding of low lying, poor drainage areas possible. This
front will lift north of the region by Tuesday, with showers and
thunderstorms expected to become more isolated through the end of
the week as an upper level ridge of high pressure builds over the
region. This will result in a return to the heat, with afternoon
temperatures climbing back into the lower and mid 90s. When
combined with the humidity, heat indices will range between
100 and 105 degrees each day.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, may be needed today and tonight for rainfall and
flood reports across Northeast Texas, Southeast Oklahoma, and
Southwest Arkansas.

ARZ072-073-LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-
131700-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
655 AM CDT Sun Aug 13 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms will be possible today across
East Texas and North Louisiana, with the rains expected to be most
concentrated along and north of the Interstate 20 corridor. Brief
heavy rainfall and locally gusty winds will be possible from the
stronger storms, with minor flooding of low lying, poor drainage
areas possible across portions of East Texas and Northwest
Louisiana near the Interstate 20 corridor. While these storms may
diminish this evening, additional scattered showers and
thunderstorm development is expected later tonight along
Interstate 20, near a stationary front and associated upper level
disturbance. Thus, the threat for brief heavy rainfall and minor
flooding of low lying, poor drainage areas will continue overnight
for these areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered showers and thunderstorms will diminish Monday across
East Texas and North Louisiana as the surface boundary lifts north
into Southeast Oklahoma and Southwest Arkansas. However,
temperatures will return to the mid 90s Monday through Saturday,
with showers and thunderstorms more isolated to widely scattered.
When combined with the humidity, heat indices will near if not
exceed 105 degrees across much of the area each day.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, spotter networks, and amateur
radio operators, may be needed today and tonight.

15

In the hours before

Special weather statement, Aug 13, 5:55 AM CDT, 5 hours 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
555 AM CDT SUN AUG 13 2017

TXZ096-108>110-131145-
Camp TX-Red River TX-Franklin TX-Titus TX-
555 AM CDT SUN AUG 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...TITUS...NORTHWESTERN
CAMP AND SOUTHERN RED RIVER COUNTIES UNTIL 645 AM CDT...

At 554 AM CDT, Doppler radar was tracking a strong line
of thunderstorms near Hagansport, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this line of storms.

Locations impacted include...
Mount Pleasant, Hagansport, Boxelder, Mount Vernon, Bogata, Cason,
Wilkerson, Cookville, Purley, Winfield, Talco, Miller's Cove, Rocky
Mound, Hopewell, Harts Bluff, Monticello, Cuthand, Roeder, Harvard
and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this line of storms, and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this line of
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

This line of storms may intensify, so be certain to monitor local
radio stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9531 3358 9480 3302 9482 3302 9531
TIME...MOT...LOC 1054Z 273DEG 29KT 3328 9527

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:20 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus9 days
Aug 12, 8:21 PM CDTSpecial Weather StatementSHVSmith39 min
Aug 12, 9:29 PM CDTAreal Flood AdvisorySHVCherokee, Smith3 hr
Aug 13, 2:42 AM CDTAreal Flood AdvisorySHVFranklin, Red River, Titus3 hr
Aug 13, 3:37 AM CDTAreal Flood AdvisorySHVBowie3 hr
Aug 13, 3:51 AM CDTSpecial Weather StatementSHVFranklin, Titus54 min
Aug 13, 4:07 AM CDTFlash Flood WarningSHVFranklin, Red River, Titus3 hr
Aug 13, 5:55 AM CDTSpecial Weather StatementSHVFranklin, Titus50 min
Aug 13, 7:05 AM CDTAreal Flood AdvisorySHVCamp, Franklin, Morris, Titus, Upshur, Wood3 hr
Aug 13, 3:01 PM CDTAreal Flood AdvisorySHVSmith, Wood119 min
Aug 13, 4:23 PM CDTSpecial Weather StatementSHVGregg, Smith67 min
Aug 13, 5:02 PM CDTSpecial Weather StatementSHVCherokee, Rusk58 min
Aug 13, 5:28 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith26 min
Aug 13, 6:40 PM CDTSpecial Weather StatementSHVCherokee50 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.